# SDR AU970853

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2EVANS
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 23112
- Condition: Failed
- Location: Ctrwt Retain
- Component: Pwa
- Stage of operation: NR
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FAILED - CAUSED BY FAILURE OF THE COUNTERWEIGHT RETAINING BOLT ALLOWING COUNTERWEIGHT TO DEPART CRANKSHAFT AND SEIZE THE ENGINE
